Asymptotic properties of OLS estimates in autoregressions with bounded or slowly growing deterministic trends
We propose a general method of modeling deterministic trends for autoregressions. The method relies on the notion of $L_2$-approximable regressors previously developed by the author. Some facts from the theory of functions play an important role in the proof. In its present form, the method encompasses slowly growing regressors, such as logarithmic trends, and leaves open the case of polynomial trends.
|Date of creation:||2003|
|Date of revision:||2005|
|Contact details of provider:|| Postal: |
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Serena Ng & Timothy J. Vogelsang, 2002.
"Forecasting autoregressive time series in the presence of deterministic components,"
Royal Economic Society, vol. 5(1), pages 196-224, June.
- Ng, Serena & Vogelsang, Tim, 2000. "Forecasting Autoregressive Time Series in the Presence of Deterministic Components," Working Papers 00-07, Cornell University, Center for Analytic Economics.
- Davidson, James, 1994. "Stochastic Limit Theory: An Introduction for Econometricians," OUP Catalogue, Oxford University Press, number 9780198774037, July.
- Clara Jørgensen & Hans Christian Kongsted & Anders Rahbek, 1996.
"Trend-Stationarity in the I(2) Cointegration Model,"
96-12, University of Copenhagen. Department of Economics.
- Rahbek, Anders & Christian Kongsted, Hans & Jorgensen, Clara, 1999. "Trend stationarity in the I(2) cointegration model," Journal of Econometrics, Elsevier, vol. 90(2), pages 265-289, June.
- Anderson, T. W. & Kunitomo, Naoto, 1992. "Asymptotic distributions of regression and autoregression coefficients with martingale difference disturbances," Journal of Multivariate Analysis, Elsevier, vol. 40(2), pages 221-243, February.
- Sims, Christopher A & Stock, James H & Watson, Mark W, 1990. "Inference in Linear Time Series Models with Some Unit Roots," Econometrica, Econometric Society, vol. 58(1), pages 113-44, January.
- repec:oup:restud:v:62:y:1995:i:3:p:343-60 is not listed on IDEAS
- Nabeya, Seiji, 2000. "Asymptotic Distributions For Unit Root Test Statistics In Nearly Integrated Seasonal Autoregressive Models," Econometric Theory, Cambridge University Press, vol. 16(02), pages 200-230, April.
- Mynbaev, Kairat, 2001. "The strengths and weaknesses of L2 approximable regressors," MPRA Paper 9056, University Library of Munich, Germany.
- Mynbaev, Kairat, 2000. "$L_p$-Approximable sequences of vectors and limit distribution of quadratic forms of random variables," MPRA Paper 18447, University Library of Munich, Germany, revised 2001.
- Andrews, Donald W. K., 1987.
"Laws of Large Numbers for Dependent Non-Identically Distributed Random Variables,"
645, California Institute of Technology, Division of the Humanities and Social Sciences.
- Andrews, Donald W.K., 1988. "Laws of Large Numbers for Dependent Non-Identically Distributed Random Variables," Econometric Theory, Cambridge University Press, vol. 4(03), pages 458-467, December.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:18448. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht)
If references are entirely missing, you can add them using this form.